# SDR SWAA2023062049559

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBL 13.80 AT LEVEL BS 460 AT FWD CARGO COMPARTMENT 2023-330228<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.80 BTW BS 400 TO BS 500A AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CERTIFIED STEP 3 COMPLETE RII  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.80 BTW BS 400 TO BS 500A AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. SEE INDIVIDUAL SIGNOFFS BELOW.
